MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07824
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported "during an ep procedure the dilator snapped off at the hub when the doctor tried to remove it from the sheath.Patient needed to go ir for retrieval.Unfortunately, during the process, it broke again an a piece is now in the patient's lung." the patient's current condition is reported as "unknown".Additional information was requested from the customer; however, further details have not been provided at this time.
 
Additional Manufacturer Narrative
Qn #: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided photos for evaluation.A visual exam was performed and no hub was observed on the proximal end of the dilator.The dilator shaft was observed to be intact.The length is unknown.No picture of the hub was provided.A device history record review was performed on a potential lot number provided by the customer, and no relevant findings were identified.Based on review of the photos, the complaint was confirmed.A capa was previously opened for this issue.The capa identified that the hub separation failure stems from the milling process in manufacturing.The potential lot number provided by the customer is packed with an 8f dilator which is within the scope of the capa.Without a product return, the extent of damage is unknown as the dilator broke twice.First time with the hub and the second time during retrieval of the separated shaft.Therefore, dimensionally, the amount of material missing cannot be confirmed.The extent and use of the dilator in the procedure is unknown.The pictures provided are not clear enough to make a determination if the issue is related to manufacturing.Based on the information, the most likely root cause of the issue is undeterminable.
 
Event or Problem Description
It was reported "during an ep procedure the dilator snapped off at the hub when the doctor tried to remove it from the sheath.Patient needed to go ir for retrieval.Unfortunately during the process it broke again an a piece is now in the patients lung." the patient's current condition is reported as "unknown".Additional information was requested from the customer; however, further details have not been provided at this time.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21995268
Report Number9680794-2025-00411
Device Sequence Number19911308
Product Code DQY
UDI-Device Identifier00801902001986
UDI-Public(01)00801902001986(11)220413(17)270331(10)14F22C0293(21)
Combination Product (Y/N)N
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberCL-07824
Device Lot Number14F22C093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown